MathSciNet Relay Station
MathSciNet bibliographic data
MR1869114 46L07 (46L08)
Effros, Edward G.; Ozawa, Narutaka; Ruan, Zhong-Jin On injectivity and nuclearity for operator spaces. Duke Math. J. 110 (2001), no. 3, 489–521.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement